# SDR ALG2001F00040

- Difficulty date: October 3, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Engine: Allsn 250C20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23066678
- Part serial: JJ00980
- Condition: Mismarked
- Location: Engine
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VERIFICATION OF PN AND SN AFTER CHECKING OUT OF STOCK.  INNER RACE AND ROLLER RETAINER BOTH HAVE 2 DIFFERENT SERIAL NUMBERS ETCHED ON THE PART.  ASSURE THE PART NUMBER AND SERIAL NUMBER AT FACTORY.
